Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some simple applications of the closed graph theorem


Author: Jesús Gil de Lamadrid
Journal: Proc. Amer. Math. Soc. 15 (1964), 509-510
MSC: Primary 47.10
DOI: https://doi.org/10.1090/S0002-9939-1964-0164239-3
MathSciNet review: 0164239
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0164239-3
Article copyright: © Copyright 1964 American Mathematical Society